# SDR R61A2020020410149

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 41,371 hours, 25,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP COVER DAMAGED AT 11CD. R&R STRIP IAW 33-51-07.
